# SDR MALA040234

- Difficulty date: March 5, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N523XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2348
- Aircraft time: 10,032 hours, 9,984 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT MLG RED INDICATION AND GEAR HANDLE LIGHT REMAINED ON AFTER GEAR RETRACTION.  REMOVED AND REPLACED UNDERCARRIAGE SWITCH IAW AMM.  PERFORMED SEVERAL GEAR SWINGS, ALL CHECKS WERE GOOD.
